# SDR FDEA202409301494

- Difficulty date: September 30, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5327828621290
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE FOUND FR61 CROSS BEAM CROWN BROKEN BETWEEN Y1456   AND Y1959 AREA REPLACED THE CROSS BEAM ADAPTER OF THE MAIN DECK CARGO FLOOR STRUCTURE AT FR 61   BETWEEN Y1456 AND Y1959 AREA. I.A.W A300-600F SRM 51-72-10-001, PAGE 2. THIS REPAIR IS   CLASSIFIED AS MINOR PER GMM 6-2-100.
